Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The asymptotic behavior of the solutions of degenerate parabolic equations


Authors: Catherine Bandle, M. A. Pozio and Alberto Tesei
Journal: Trans. Amer. Math. Soc. 303 (1987), 487-501
MSC: Primary 35B40; Secondary 35K65
DOI: https://doi.org/10.1090/S0002-9947-1987-0902780-3
MathSciNet review: 902780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of stationary states is established by means of the method of upper and lower solutions. The structure of the solution set is discussed and a uniqueness property for certain classes is proved by a generalized maximum principle. It is then shown that all solutions of the parabolic equation converge to a stationary state.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B40, 35K65

Retrieve articles in all journals with MSC: 35B40, 35K65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0902780-3
Article copyright: © Copyright 1987 American Mathematical Society